Journal of Symbolic Logic

Review: Antonio Millan Puelles, Sobre el Concepto de Existencia en Matematicas; Miguel Sanchez-Mazas, Los Juicios de la Matematica y el Modo de Existencia de sus Objetos

Robert Feys

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 21, Issue 1 (1956), 105.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732358

JSTOR
links.jstor.org

Citation

Feys, Robert. Review: Antonio Millan Puelles, Sobre el Concepto de Existencia en Matematicas ; Miguel Sanchez-Mazas, Los Juicios de la Matematica y el Modo de Existencia de sus Objetos. J. Symbolic Logic 21 (1956), no. 1, 105. https://projecteuclid.org/euclid.jsl/1183732358


Export citation